# SDR 96ZZZX1987

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55044
- Make and model: Piper PA 28-180
- Aircraft serial: 287305299
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572101
- Condition: Failed
- Location: Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MASTER SWITCH WAS TURNED ON, PROPELLER BEGAN TO ROTATE.  IGNITION SWITCH WAS OFF WITH NO KEY IN IT.  INSTALLED NEW SWITCH,  OPS CHECK OK.
